# SDR AALA202003049010

- Difficulty date: February 22, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 18,665 hours, 7,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A750213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:CRACKED FORWARD CARGO COMPARTMENT BAFFLE CLIP ON THE FORWARD SIDE OF THE FRAME AT BS 500G AND RBL 24. REPLACED CLIP PER AARD 53-00-01-6.
